# SDR DALA2023040502675

- Difficulty date: April 4, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N891AT
- Make and model: Boeing 717-200
- Aircraft serial: 55043
- Aircraft time: 45,007 hours, 31,266 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Undertorqued
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECONDARY NRC, HIDDEN DAMAGE: CRACK ON CUSP WEB BTW STA Y=655-674 LH PASSENGER CABIN (CPAX). SUMMARY OF NRC 00490: CUSP WEB BTW STA Y=655-674 LH PASSENGER CABIN WAS REPAIRED PER B717-200 SRM 53-00-55-2R PROCEDURE 4. (LP #2703902)
